MAUDE Adverse Event Report: COVIDIEN MANSFIELD TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)

COVIDIEN MANSFIELD TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 72203012
Medical Device Problem Codes Suction Problem (2170); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pulmonary Edema (2020)
Date of Event 04/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product: 72205000, control unit(b)(4) hysterolux.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during post operative hysteroscopic myomectomy, no product failure/issues and there were no issues with the hysterolux.Fluid deficit reading increased quickly throughout the procedure.Once deficit limit was reached, an abdominal ultrasound showed free fluid inside patient¿s abdomen.Final fluid deficit was recorded at 2520 cc of ns.Manual count was also performed to confirm correct fluid system reading.Fluid was suctioned off floor in the amount of ~280cc.Patient developed pulmonary edema into post anesthesia care unit.Bilevel positive airway pressure was performed and administration of furosemide.The entire hysteroscopy was approximately 10 minutes.Patient was said to be stable a few hours later.The event lead the patient to stay overnight in the hospital and was discharged the next day.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, post operative hysteroscopic myomectomy, no product failure/issues and there were no issues with the hysterolux during uterine fibroid removal.Pump has been zeroed after priming/during the procedure.The pressure used was 60 mmhg -100 mmhg.Three liters of fluid bag size was used.Normal saline was the distention medium used.Deficit limit was set to 2500cc.Fluid deficit reading increased quickly throughout the procedure.Once deficit limit was reached, an abdominal ultrasound showed free fluid inside patient¿s abdomen.Final fluid deficit was recorded at 2520cc of normal saline.Manual count was also performed to confirm correct fluid system reading and deficit reading.Fluid was suctioned off floor in the amount of ~280cc.The amount suctioned off the floor was subtracted from what the machine was reading.2800cc deficit value was displayed on the pump at the end of the procedure.No fluid has been left in the under-buttocks drapes.Patient developed pulmonary edema into post anesthesia care unit.Bilevel positive airway pressure was performed and administration of furosemide.The entire hysteroscopy was approximately 10 minutes.Patient was said to be stable a few hours later.The event lead the patient to stay overnight in the hospital and was discharged the next day.
 
Additional Manufacturer Narrative

Brand Name
TRUCLEAR
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN MANSFIELD
15 hampshire street
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN MANSFIELD
15 hampshire street
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19214943
Report Number1282497-2024-00072
Device Sequence Number12811664
Product Code HIH
UDI-Device Identifier10884521744110
UDI-Public10884521744110
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72203012
Device Catalogue Number72203012
Device Lot Number5654182
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer05/28/2024
05/31/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date06/04/2024
06/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age33 YR
Patient SexFemale
Patient Weight56 KG